# SDR AALA20100626SJU01

- Difficulty date: June 25, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 57,877 hours, 20,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW 12ABC OVERHEAD COMPARTMENT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT BELOW 12ABC OVERHEAD COMPARTMENT.  OPS CHECKED NORMAL.
